MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER TRAY AND URINE METER; TEMPERATURE PROBE FOLEY

C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER TRAY AND URINE METER; TEMPERATURE PROBE FOLEY
Model Number 319516AM
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the temperature probe foley had issues with draining in the past week.This foley was placed in either ed or l&m.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications due to no sample being returned for evaluation.The product was used for diagnostic and treatment purposes.A potential failure mode could be ¿collapsed lumen and blocked lumen¿ with a potential root cause of "biological deposits, lumen wall thickness undersized, and lumen collapse".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "bard® ez-lok® sampling port (indicated by the blue stem in the port) accepts luer lock (fig.1a) or slip tip syringes (fig.1b).1.Occlude drainage tubing a minimum of 3 inches below the sampling port by kinking the tubing until urine is visible under the access site.2.Swab surface of bard® ez-lok® sampling port with antiseptic wipe.(fig.2) 3.Using aseptic technique, position the syringe in the center of the sampling port.The syringe should be held perpendicular to the surface of the sampling port (at approximately 80 - 100 degree angle).Press the syringe firmly and twist gently to access the sampling port.(fig.3) 4.Slowly aspirate urine sample into syringe and remove syringe from sample port.(fig.4) 5.Unkink tubing and transfer urine specimen into specimen cup or follow hospital protocol.Discard syringe according to hospital protocol.6.Follow established hospital protocol for specimen labeling and transport to lab.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use only.Do not re-sterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER TRAY AND URINE METER
Common Device Name
TEMPERATURE PROBE FOLEY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9142601
Report Number1018233-2019-06111
Device Sequence Number19486814
Product Code MJC
UDI-Device Identifier00801741024696
UDI-Public(01)00801741024696
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319516AM
Device Catalogue Number319516AM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1